# SDR DALA2017010400045

- Difficulty date: December 26, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB CRACK AT STA 318 RBL 44. REPAIRED CRACKED RT CUSP WEB AT STA 318 RBL 44 IAW SRM 53-00-55 FIG 221 .032.
